# SDR ABXA070299

- Difficulty date: September 16, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 74,759 hours, 19,498 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT TORQUE BOX BULKHEAD SIDE BRACE ATTACH LUG HAD LOCK FASTENER HEAD SHEARED OFF LEFT SIDE.  REPLACED BROKEN AND MISSING HI-LOKS IAW B767 MM 54-51-03, DC9 SRM 51-40-02, AND DWG 311T3180 AS PER RFTS 42887.
